# SDR USAA2014082800006

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 43,390 hours, 19,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOW LEVEL AISLE LIGHT COVER MISSING AT SEAT 1C.  INSTALLED NEW LENS COVER AT SEAT 1C.  OK FOR CONTINUED SERVICE.
